# SDR CA191003023

- Difficulty date: July 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 356024310
- Condition: Faulted
- Location: Rt Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT THROUGH APPROX 17K FEET RECEIVED R 14TH STAGE BLEED DUCT WARNING MESSAGE. RAN QRH, LEFT ICING CONDITIONS, MSG AFTER APPROX 1MIN WENT OUT. RETURNED TO FIELD.  CORRECTIVE ACTION: REMOVED AND REPLACED RH PYLON (A58WK) LOOP. (TC# 20191003023)
